# SDR DALA2022020200692

- Difficulty date: January 28, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 4,843 hours, 2,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS DENT ON LOWER AFT CORNER IN GRAY BAND. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 008-0010:1222-6066/001 00005 COMPLETED R1 EXTERNAL DOOR SKIN REPAIR PER A321 SRM 52-10 -00-300-003. REQUIRES INSPECTION COMPLETE. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 008-0010:1222-6066/001 00005 COMPLETE D R1 EXTERNAL DOOR SKIN REPAIR PER A321 SRM 52-10-00-300-003. REQUIRED (RII) IN SPECTION COMPLETED. CLOSING REQUIREMENTS RII: INSPECTOR 00854489. (LP# 2102582)
